MathSciNet Relay Station
MathSciNet bibliographic data
MR2059071 11F50 (11F37 11F46)
Hayashida, Shuichi Skew-holomorphic Jacobi forms of index 1 and Siegel modular forms of half-integral weight. J. Number Theory 106 (2004), no. 2, 200–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement